Alert archive / Florida / Special Weather Statements in 2025

Special Weather Statement, NWS Miami, FL

August 3, 2025Broward County, Florida

NWS Miami, FL issued this special weather statement at Aug 3, 2025, 9:34 PM EDT for Broward County, Florida. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 3, 2025, 9:34 PM EDT (01:34 UTC)
Expired
Aug 3, 2025, 10:15 PM EDT
In force
41 min
Issued by
NWS Miami, FL
Hail
0.25 in
Wind
50

County Broward County, FL

The radar

The Miami radar (KAMX), 44 km from the middle of the area, began a volume at 01:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Miami, FL (KMFL), launched 00:00Z, 1.6 hours before the alert went out and 28 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 00:00Z on 2025-08-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1580 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 00:00Z on 2025-08-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -20 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1580 J/kg
Mixed-layer CIN
-24 J/kg
Mixed-layer LCL
1357 m above ground
0-6 km bulk shear
6 kt
0-1 km storm-relative helicity
-20 m²/s²
0-3 km storm-relative helicity
-10 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

041 
WWUS82 KMFL 040134
SPSMFL

Special Weather Statement
National Weather Service Miami FL
934 PM EDT Sun Aug 3 2025
 
FLZ071>074-040215-
Inland Broward County FL-Metro Broward County FL-
Metropolitan Miami Dade FL-Inland Miami-Dade County FL-
934 PM EDT Sun Aug 3 2025

...A strong thunderstorm will impact portions of north central
Miami-Dade and southern Broward Counties through 1015 PM EDT...

At 934 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm near Intersection Krome And U.S. 27, or 10
miles west of Miramar. This storm was nearly stationary.

HAZARD...Wind gusts of 45 to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around 
         unsecured objects. Minor damage to outdoor objects is 
         possible.

Locations impacted include...
Pembroke Pines, Miramar, Weston, East Toll Gate On Alligator Alley,
Intersection I-75 And U.S. 27, and Intersection Krome And U.S. 27.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 2598 8036 2583 8057 2604 8072 2620 8039
TIME...MOT...LOC 0134Z 161DEG 4KT 2594 8049 

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

$$

AR

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this special weather statement went out at Aug 3, 7:11 PM EDT, 2 hours 23 minutes earlier.

Area forecast discussion, Aug 3, 7:11 PM EDT, 2 hours 23 minutes before
Area Forecast Discussion
National Weather Service Miami FL
711 PM EDT Sun Aug 3 2025

...New AVIATION...

.UPDATE...
Issued at 303 PM EDT Sun Aug 3 2025

With a more southerly component in the wind flow today, the
isolated shower development has concentrated across the inland
metro sections of Miami-Dade, Broward and Palm Beach. Temperatures
have risen to the lower 90s and in combination with the humidity,
heat indexes have reached values between 102-107.

High pressure remains across the local area, keeping a similar
weather scenario for Monday with a slight increase in coverage.
Light winds in the morning and showers and isolated thunderstorms
will be possible starting in the early afternoon hours.

&&

.SHORT TERM...
(Today through Monday)
Issued at 325 AM EDT Sun Aug 3 2025

Model trends remain fairly consistent in having broad high pressure
dominating the NE CONUS, while mid-upper level troughiness over the
eastern states will keep an associated sfc boundary stretching
across the Florida panhandle through Monday. Meanwhile, high
pressure remains in control of the rest of the Florida peninsula,
keeping a generally seasonal weather pattern across SoFlo during the
next couple of days. The only noticeable change in ensemble
guidance and high res solutions is the development of a couple of
disturbances along the frontal boundary, with one of them
ejecting into the west Atlantic sometime later today or Monday.
The National Hurricane Center keeps a 30 percent chance of
tropical development with these features, but remaining well north
of the area.

Afternoon scattered showers and thunderstorms are expected each
afternoon, driven mainly by diurnal heating cycle. Sea breezes will
again become focal points for the deepest convection and the
strongest storms. The prevailing weak SSE flow will keep POPs around
30 percent for the Atlantic coast locations early in the afternoon,
but models have lowered the chances to 40-50 percent range for
interior areas and the Lake region. A few early evening showers may
linger around coastal locations.

Model trends show rain and thunderstorm chances increasing on Monday
and beyond, with POPs back up to 70 percent across northern interior
areas, and 30-50 percent near the coasts. Main hazards will be
frequent lightning strikes, damaging wind gusts, and increased
potential for large hail.

In terms of temperatures, heat impacts seem to continue today with
heat index values again reaching the 105-110 range this afternoon.
Therefore, and also based on yesterday's verification, an
advisory will again be in effect today from 11am to 7pm for much
of SoFlo. Also, latest NBM temps have increased max temps into the
mid-upper 90s, and even some possible 100s over interior SoFlo.
Therefore, some locations may approach record values this
afternoon. Nighttime lows will remain mild, in the mid 70s inland,
and in the upper 70s to around 80 closer to the coasts.

&&

.LONG TERM...
(Monday night through Saturday)
Issued at 325 AM EDT Sun Aug 3 2025

Consensus between long range ensembles and global solutions
remain fairly good in showing a deeper U/L trough over the extreme
SE CONUS, which drifts further southward and into the NE Gulf
waters by Wed. Meanwhile, additional disturbances may move along
the boundary over extreme northern Florida, which may result in
enhanced favorable upper level conditions for deeper convection
and stronger thunderstorms through much of the long term. The bulk
of convective activity is again expected during the afternoon
hours and into the early evening hours each day.

An increasing trend in POPs/Wx coverage is expected for the rest of
the work week and into Saturday with 60-80 percent by mid week, and
up to 90 percent in some locations Thu and Fri. Possible model
PWATs of 2 inches or higher may result in localized heavy showers,
especially with slow-moving thunderstorms. Main hazards will
again be frequent lightning strikes, damaging wind gusts, and
increased potential for large hail.

Expect afternoon high temp values in the low 90s near the coasts,
and mid-upper 90s for inland areas and the Lake region. Nighttime
lows should remain in the mid 70s inland to around 80 near the
coasts. Heat index values of 105-110 are possible through at least
the middle of next week.

&&

.AVIATION...
(00Z TAFS)
Issued at 710 PM EDT Sun Aug 3 2025

SHRA/TSRA that affected some of the terminals, have dissipated or
moved away. VFR conditions should prevail overnight and Monday
morning. SHRA/TSRA are possible again by later morning and through
the afternoon, reducing visibilities, causing gusty winds and
lowering ceilings.

&&

.MARINE...
Issued at 325 AM EDT Sun Aug 3 2025

Light to moderate south-southeasterly winds to continue today and
through early in the work week. Only exception will be with Gulf
breezes bringing a shift to west-southwesterly flow winds over
the west coast each afternoon. Seas should remain around 1-2 ft,
except around thunderstorms, which could produce brief periods of
rough seas and gusty winds.

&&

.PRELIMINARY POINT TEMPS/POPS...
Miami            81  93  82  93 /  30  50  20  50
West Kendall     78  93  79  93 /  30  50  20  50
Opa-Locka        80  94  81  95 /  30  50  20  50
Homestead        79  92  80  92 /  20  40  20  50
Fort Lauderdale  81  92  82  92 /  20  50  20  40
N Ft Lauderdale  81  93  82  93 /  20  50  20  40
Pembroke Pines   82  96  82  96 /  20  50  20  40
West Palm Beach  79  93  79  93 /  20  50  20  40
Boca Raton       79  94  80  95 /  20  50  20  40
Naples           79  94  79  94 /  30  60  30  60

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...None.
AM...None.
GM...None.
&&

SHORT TERM...17
LONG TERM....17
AVIATION...KN

In the hours before

Special weather statement, Aug 3, 3:38 PM EDT, 5 hours 56 minutes before
Special Weather Statement
National Weather Service Miami FL
338 PM EDT Sun Aug 3 2025

FLZ073-074-032045-
Metropolitan Miami Dade FL-Inland Miami-Dade County FL-
338 PM EDT Sun Aug 3 2025

...A strong thunderstorm will impact portions of central Miami-Dade
County through 445 PM EDT...

At 338 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm near Intersection Krome And Kendall Drive, or
near The Redland. This storm was nearly stationary.

HAZARD...Wind gusts of 45 to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
The Redland, Richmond West, Country Walk, Intersection Krome And
Kendall Drive, The Hammocks, Kendale Lakes, Kendall West, and
Inlikita.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 2555 8062 2574 8060 2574 8043 2555 8042
TIME...MOT...LOC 1938Z 252DEG 1KT 2564 8051

LIGHTNING...EXCESSIVE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

Baxter
Special weather statement, Aug 3, 4:08 PM EDT, 5 hours 26 minutes before
Special Weather Statement
National Weather Service Miami FL
408 PM EDT Sun Aug 3 2025

FLZ073-074-032115-
Metropolitan Miami Dade FL-Inland Miami-Dade County FL-
408 PM EDT Sun Aug 3 2025

...Strong thunderstorms will impact portions of north central
Miami-Dade County through 515 PM EDT...

At 407 PM EDT, National Weather Service meteorologists were tracking
strong thunderstorms along a line extending from 6 miles northwest
of Miccosukee Resort to Doral. Movement was east northeast around 5
to 10 mph.

HAZARD...Wind gusts of 45 to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Hialeah, Doral, Hialeah Gardens, Miami Springs, Sweetwater, Medley,
Fountainbleau, Miccosukee Resort, Tamiami, Miami International
Airport, Westchester, University Park, Virginia Gardens, and Fiu
South Campus.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 2593 8060 2587 8028 2576 8032 2576 8050
      2580 8067
TIME...MOT...LOC 2007Z 264DEG 7KT 2583 8058 2580 8037

LIGHTNING...EXCESSIVE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

Baxter
Special weather statement, Aug 3, 6:24 PM EDT, 3 hours 10 minutes before
Special Weather Statement
National Weather Service Miami FL
624 PM EDT Sun Aug 3 2025

FLZ071-032315-
Inland Broward County FL-
624 PM EDT Sun Aug 3 2025

...A strong thunderstorm will impact portions of north central
Broward County through 715 PM EDT...

At 624 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm 8 miles north of Intersection I-75 And U.S. 27,
or 13 miles west of Coral Springs. This storm was nearly stationary.

HAZARD...Wind gusts of 45 to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

This storm will remain over mainly rural areas of north central
Broward County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 2621 8052 2633 8056 2633 8043 2621 8040
TIME...MOT...LOC 2224Z 266DEG 1KT 2627 8048

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

Baxter
Special weather statement, Aug 3, 6:54 PM EDT, 2 hours 40 minutes before
Special Weather Statement
National Weather Service Miami FL
654 PM EDT Sun Aug 3 2025

FLZ067-071-032345-
Inland Broward County FL-Inland Palm Beach County FL-
654 PM EDT Sun Aug 3 2025

...A strong thunderstorm will impact portions of north central
Broward and south central Palm Beach Counties through 745 PM EDT...

At 653 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm 9 miles west of Coral Springs, moving northeast
at 5 to 10 mph.

HAZARD...Wind gusts of 45 to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Loxahatchee NWR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 2623 8045 2633 8049 2639 8043 2643 8030
      2626 8030
TIME...MOT...LOC 2253Z 241DEG 8KT 2631 8041

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

Baxter
Special weather statement, Aug 3, 7:54 PM EDT, 1 hour 40 minutes before
Special Weather Statement
National Weather Service Miami FL
754 PM EDT Sun Aug 3 2025

FLZ066-067-070-040100-
Hendry FL-Inland Collier County FL-Inland Palm Beach County FL-
754 PM EDT Sun Aug 3 2025

...Strong thunderstorms will impact portions of northeastern Collier,
southeastern Hendry, northern Broward and southwestern Palm Beach
Counties through 900 PM EDT...

At 753 PM EDT, National Weather Service meteorologists were tracking
strong thunderstorms along a line extending from 10 miles northwest
of Rotenberger Wildlife Refuge to near Big Cypress Seminole
Reservation. Movement was north at 10 mph.

HAZARD...Wind gusts of 45 to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Big Cypress Seminole Reservation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 2663 8079 2633 8087 2633 8088 2628 8088
      2620 8090 2620 8107 2665 8106
TIME...MOT...LOC 2353Z 174DEG 9KT 2651 8094 2623 8097

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

Baxter
Special weather statement, Aug 3, 9:34 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Miami FL
934 PM EDT Sun Aug 3 2025

FLZ071>074-040215-
Inland Broward County FL-Metro Broward County FL-
Metropolitan Miami Dade FL-Inland Miami-Dade County FL-
934 PM EDT Sun Aug 3 2025

...A strong thunderstorm will impact portions of north central
Miami-Dade and southern Broward Counties through 1015 PM EDT...

At 934 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm near Intersection Krome And U.S. 27, or 10
miles west of Miramar. This storm was nearly stationary.

HAZARD...Wind gusts of 45 to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Pembroke Pines, Miramar, Weston, East Toll Gate On Alligator Alley,
Intersection I-75 And U.S. 27, and Intersection Krome And U.S. 27.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 2598 8036 2583 8057 2604 8072 2620 8039
TIME...MOT...LOC 0134Z 161DEG 4KT 2594 8049

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

AR

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 4, 3:56 AM EDTHeat AdvisoryMFLBroward, Collier, Glades, Hendry, Miami-Dade, Monroe and 1 more15 hr
Aug 4, 10:10 AM EDTSpecial Marine WarningMFL20 min
Aug 4, 5:11 PM EDTSpecial Weather StatementMFLHendry34 min
Aug 4, 5:35 PM EDTSpecial Weather StatementMFLHendry25 min
Aug 4, 5:51 PM EDTSpecial Weather StatementMFLHendry24 min
Aug 4, 6:20 PM EDTSpecial Weather StatementMFLHendry25 min

Nearby

Special Weather Statements in Florida, 2025Every special weather statement in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.